Lipschitzian invariant tori of indefinite monotone system

Authors

  • V. A. Lagoda Київ. нац. ун-т технологiй та дизайну
  • I. O. Parasyuk
  • A. M. Samoilenko

Abstract

We consider a nonlinear system in the direct product of a torus and a Euclidean space. For this system, under the conditions of indefinite coercivity and indefinite monotonicity, we establish the existence of a Lipschitzian invariant section.

Published

25.03.2012

Issue

Section

Research articles

How to Cite

Lagoda, V. A., et al. “Lipschitzian Invariant Tori of Indefinite Monotone System”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 3, Mar. 2012, pp. 363-8, https://umj.imath.kiev.ua/index.php/umj/article/view/2582.